Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight

Posted by Debbie on April 21, 1999, at 9:31:50

In reply to Re: Losing weight , posted by Jen on April 4, 1999, at 11:55:38

Which is worse; the weight gain or the depression?
I have gained almost 40lbs since being on Paxil for about a year. I checked with my doctor and he said that the weight gain was not from the Paxil. I tried stopping the Paxil myself, but became too depressed. Has anyone stopped their Paxil and lost the weight? Has anyone switched antidepressants....lost the weight.....and still in a good mood....Please help :-0




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie thread:1386